# SDR FDEA202105211344

- Difficulty date: May 21, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame
- Part number: AFA00223
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1561 LONGERON 12 LEFT FRAME FOUND DENT. CABIN - AT LEFT HAND FRAME STATION 1561 LONGERON 12 LEFT, DENT AREA REPAIRED AS   PER MD-10 SRM 53-30-00 FIGURE 4 VOLUME 1. REPETITIVE INSPECTION REQUIRED - INITIAL AT   14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT BY CLOSE   VISUAL OR HIGH FREQUENCY EDDY CURRENT INSPECTION AS PER MD-10 SRM 53-30-00   FIGURE 4 VOLUME 1 AND SRM 53 - DTA TABLE 1 PARAGRAPH 3 VOLUME 1. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
